# SDR SWAA2021122744134

- Difficulty date: November 15, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD R/H TRANSITION ANGLE BRACKET ON S-18R AT RIB 500D CRACKED. ; / [01] REMOVED TRANSITION ANGLE BRACKET.; [02] CLEANED ATTACHMENT SURFACES FOR GENERAL SEALING PER SOPM 20-30-92.; [03] R&R?D ANGLE BRACKET (GUSSET) IAW SRM 51-40-02.; [04] C/W INSPECTION.
